JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIGHTLIKE REAL HYPERSURFACES WITH TOTALLY UMBILICAL SCREEN DISTRIBUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIGHTLIKE REAL HYPERSURFACES WITH TOTALLY UMBILICAL SCREEN DISTRIBUTIONS
Jin, Dae-Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of lightlike real hyper-surfaces of an indefinite Kaehler manifold. The main result is a characterization theorem for lightlike real hypersurfaces M of an indefinite complex space form such that the screen distribution is totally umbilic.
 Keywords
lightlike real hypersurface;totally umbilical distribution;indefinite complex space form;
 Language
English
 Cited by
1.
REAL HALF LIGHTLIKE SUBMANIFOLDS WITH TOTALLY UMBILICAL PROPERTIES,;

한국수학교육학회지시리즈B:순수및응용수학, 2010. vol.17. 1, pp.51-63
2.
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD,;

대한수학회논문집, 2012. vol.27. 2, pp.307-315 crossref(new window)
3.
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS,;

대한수학회논문집, 2013. vol.28. 2, pp.353-360 crossref(new window)
4.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES,;

East Asian mathematical journal , 2014. vol.30. 5, pp.599-607 crossref(new window)
5.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS,;

대한수학회논문집, 2014. vol.29. 4, pp.539-547 crossref(new window)
1.
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD, Communications of the Korean Mathematical Society, 2012, 27, 2, 307  crossref(new windwow)
2.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS, Communications of the Korean Mathematical Society, 2014, 29, 4, 539  crossref(new windwow)
3.
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS, Communications of the Korean Mathematical Society, 2013, 28, 2, 353  crossref(new windwow)
4.
LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES, East Asian mathematical journal , 2014, 30, 5, 599  crossref(new windwow)
 References
1.
A. Bejancu and K. L. Duggal, Real hypersurfaces of indefinite Kaehler manifolds, Internat. J. Math. Math. Sci. 16 (1993), no. 3, 545–556. crossref(new window)

2.
K. L. Duggal and A. Bejancu,Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Mathematics and its Applications, 364. Kluwer Academic Publishers Group, Dordrecht, 1996.

3.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007.

4.
K. Nomizu and U. Pinkall, On the geometry of affine immersions, Math. Z. 195 (1987), no. 2, 165–178. crossref(new window)

5.
B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

6.
Y. Tashiro and S. I. Tachibana, On Fubinian and C-Fubinian manifolds, Kodai Math. Sem. Rep. 15 (1963), 176–183. crossref(new window)